• Buyer Protection

     Refund or Keep items received not as described
BRUFEN, ibuprofen

Lowest price: $0.09 USD/Tablet

Prescription drug


*shipping for United States from $16.71

Save money!
The same delivery price regardless of the quantity!

BRUFEN

ibuprofen ( M01AE01)

Also known as: Advil, Motrin

This medicine contains the active ingredient ibuprofen which is also called a non-steroidal anti-inflammatory drug (NSAID), or just 'anti-inflammatory'. NSAIDs are used to ease pain, stiffness and inflammation of conditions that affect muscles, bones and joints. Ibuprofen is also used to reduce pain and inflammation in rheumatic conditions such as osteoarthritis, rheumatoid arthritis and ankylosing spondylitis, acute gout, tendonitis, tenosynovitis, bursitis, headache, migraine, dental pain, menstrual pain, fever and the symptoms of colds and flu, and it is used after operation. Ibuprofen, as well as other NSAIDs, eases pain and inflammation by blocking the production of chemicals called ‘prostaglandins’, which are produced at sites of injury or damage. [...]

treatment:

Products

Product  Ppp  Price
BRUFEN 400mg 30 film-coated tablets
$0.09 $2.68
BRUFEN EFFECT 400mg effervescent granules, 12 sachets
$0.33 $4.02
BRUFEN 600mg 30 film-coated tablets
$0.15 $4.54
BRUFEN SR 800mg 30 prolonged-release tablets
$0.18 $5.36
BRUFEN 600mg effervescent granules, 30 sachets
$0.27 $7.96

Product information

This medicine contains the active ingredient ibuprofen which is also called a non-steroidal anti-inflammatory drug (NSAID), or just 'anti-inflammatory'. NSAIDs are used to ease pain, stiffness and inflammation of conditions that affect muscles, bones and joints. Ibuprofen is also used to reduce pain and inflammation in rheumatic conditions such as osteoarthritis, rheumatoid arthritis and ankylosing spondylitis, acute gout, tendonitis, tenosynovitis, bursitis, headache, migraine, dental pain, menstrual pain, fever and the symptoms of colds and flu, and it is used after operation.

Ibuprofen, as well as other NSAIDs, eases pain and inflammation by blocking the production of chemicals called ‘prostaglandins’, which are produced at sites of injury or damage.

Is Ibuprofen suitable for me?

Ibuprofen is not suitable for everyone. Do not use it

  • if you are allergic to ibuprofen, other NSAIDs or other ingredients of this medicine
  • if you have ever had a peptic ulcer or bleeding in your gut or stomach
  • if you have kidney, heart or liver failure
  • if you have asthma or any other allergic disorder
  • if you have or have had problems with your blood circulation
  • if you are in your last three months of pregnancy

In particular, you must tell the doctor if you:

  • are pregnant or breastfeeding
  • have ever had any disease of the stomach or intestine
  • have asthma or any allergic disease 
  • have heart, kidney or liver problems
  • have blood clotting disorder
  • have high blood pressure,
  • have diabetes
  • have ever had blood clotting problems
  • have a condition porphyria 
  • have a connective-tissue disorder, such as systemic lupus erythematosus
  • suffer from any stomach or bowel disorders (ulcerative colitis or Crohn's disease)

Ibuprofen interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take Ibuprofen?

This medicine is available in form of effervescent granules, film-coated tablet, syrup, prolonged-release tablet and suppository.

You should take ibuprofen exactly as instructed by your doctor or pharmacist. The dose will be prescribed according to your condition and needs.

  • The usual dose for syrup is  20 mg per kg of bodyweight each day, in three to four divided doses
  • Tablets should be taken after meal. The usual dose is 200 or 400 mg every 4 to 6 hours
  • Prolonged release tablets are specially formulated to release ibuprofen slowly, over several hours. The usual dose is one 800 mg tablet per day, and the maximum dose is two 800 mg tablets per day, one in the evening and one in the morning.
  • The usual dose for granules is one 600 mg sachet taken two or three times a day. They should not be used more than four times a day.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Also, this medicine works best if there is a constant amount in the blood. To help keep this amount constant, do not miss any doses and take the medicine at the same time each day. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are Ibuprofen side effects?

Like all medicines ibuprofen can cause side effects, including:

  • stomach pain, heartburn,
  • nausea, vomiting, diarrhea, indigestion, wind,
  • headache, dizziness,
  • skin rash 
  • problems with sight
  • confusion
  • sore throat
  • drowsiness, tiredness
  • fluid retention

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.